# SDR CA031118013

- Difficulty date: November 16, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393229
- Part serial: 00147H8774
- Condition: Failed
- Location: Cockpit
- Component: Side Window
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  THE FIRST OFFICER'S SIDE WINDOW SHATTERED AS THE AIRCRAFT DESCENDED OF 41,000 FT.  THERE WERE NO REPORTED PROBLEMS AFTER THIS OCCURRENCE. MAINTENANCE REPLACED THE DAMAGED SIDE WINDOW AND THE AIRCRAFT RETURNED TO SERVICE.  (SEE ALSO: US NR 2003121700181)
